EconPapers    
Economics at your fingertips  
 

Game theory in the social sciences: Martin Shubik, Boston & London: Massachusetts Institute of Technology Press, 1984, 514 pages, $17.50

K. H. Kim

Mathematical Social Sciences, 1986, vol. 12, issue 1, 101-101

Date: 1986
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(86)90053-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:12:y:1986:i:1:p:101-101

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:12:y:1986:i:1:p:101-101